# SDR IPXA2014121285048

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Engine: Pwa PW2040
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Part serial: NSN
- Condition: Failed
- Location: Takeoff Light
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL,  BURNING RUBBER ODOR IN COCKPIT.  ONCE AIRBOURN ODOR DIMINISHED.  BOTH PACKS ON.  NO SMOKE AT CRUISE OR CLIMB OUT. HOWEVER DURING DESENT INTO GSP ODOR RETURNED.  ON TAXI IN, ODOR SUBSIDED, ALL ENGINE INDICATIONS NORMAL.  NO EICAS MSG FOUND.  LEFT RUNWAY LIGHT SWITCH ON, SHORTED AND SMOKING IN THE ON POSITION.  R & R SWITCH AND R & R LEFT T/O AND NOSE GEAR TAXI SWITCHES, PRECAUTIONARY IAW MM 33-11-00-201, 33-42-00-401.  ACFT OK FOR SERVICE.
